Pronađeno: 61-70 / 98 radova

Autori: Kostic Marko

>> Prikaži sve rezultate

>> Sve godine

Naslov Reiterative Distributional Chaos on Banach Spaces (Article)
Autori Bonilla Antonio Kostic Marko 
Info INTERNATIONAL JOURNAL OF BIFURCATION AND CHAOS, (2019), vol. 29 br. 14, str. -
Projekat MINECO; FEDEREuropean Union (EU)Instituto de Salud Carlos III [MTM2016-75963-P, 174024]; Ministry of Science and Technological Development, Republic of Serbia
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Quasi-equicontinous exponential families of generalized function C-semigroups in locally convex spaces (Article)
Autori Kostic Marko Pilipovic Stevan  Velinov Daniel 
Info REVISTA DE LA REAL ACADEMIA DE CIENCIAS EXACTAS FISICAS Y NATURALES SERIE A-MATEMATICAS, (2019), vol. 113 br. 2, str. 453-469
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Weyl-Almost Periodic Solutions and Asymptotically Weyl-Almost Periodic Solutions of Abstract Volterra Integro-Differential Equations (Article)
Autori Kostic Marko 
Info BANACH JOURNAL OF MATHEMATICAL ANALYSIS, (2019), vol. 13 br. 1, str. 64-90
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Dynamics on Binary Relations over Topological Spaces (Article)
Autori Chen Chung-Chuan Alberto Conejero J Kostic Marko Murillo-Arcila Marina 
Info SYMMETRY-BASEL, (2018), vol. 10 br. 6, str. -
Projekat MEC Project [MTM2016-75963-P]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Existence of Generalized Almost Periodic and Asymptotic Almost Periodic Solutions to Abstract Volterra Integro-Differential Equations (Article)
Autori Kostic Marko 
Info ELECTRONIC JOURNAL OF DIFFERENTIAL EQUATIONS, (2017), vol. br. , str. -
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]
Ispravka Web of Science   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Dynamics of multivalued linear operators (Article)
Autori Chen Chung-Chuan Alberto Conejero J Kostic Marko Murillo-Arcila Marina 
Info OPEN MATHEMATICS, (2017), vol. 15 br. , str. 948-958
Projekat MINECO; FEDER [MTM2016-75963-P]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Degenerate C-Distribution Cosine Functions and Degenerate C-Ultradistribution Cosine Functions in Locally Convex Spaces (Article)
Autori Velinov Daniel Kostic Marko Pilipovic Stevan  
Info FILOMAT, (2017), vol. 31 br. 11, str. 3075-3089
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov C-distribution semigroups and C-ultradistribution semigroups in locally convex spaces (Article)
Autori Kostic Marko Pilipovic Stevan  Velinov Daniel 
Info SIBERIAN MATHEMATICAL JOURNAL, (2017), vol. 58 br. 3, str. 476-492
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Abstract Degenerate Fractional Differential Inclusions in Banach Spaces (Article)
Autori Kostic Marko 
Info APPLICABLE ANALYSIS AND DISCRETE MATHEMATICS, (2017), vol. 11 br. 1, str. 39-61
Projekat project Functional analysis, ODEs and PDEs - Ministry of Science, Republic of Serbia [174024]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
Naslov Degenerate Abstract Volterra Equations in Locally Convex Spaces (Article)
Autori Kostic Marko 
Info FILOMAT, (2017), vol. 31 br. 3, str. 597-619
Projekat Ministry of Science and Technological Development, Republic of Serbia [174024]
Ispravka Web of Science   Članak   Elečas   Rang časopisa   Citati: Web of Science   Scopus  
facebook sharing button
twitter sharing button
linkedin sharing button
gmail sharing button
copy sharing button
>> Sve godine

Ispis zapisa u formatu:TXT | BibTeX